# SDR 01FDEA00285

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part serial: 650406
- Condition: Failed
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CR LWR AFT BODY OVERHEAT LIGHT ILLUM.  PERFORMED RED TABS.  REMOVED AND REPLACED OVERHEAT DETECTION CONTROL UNIT PER MM 26-12-011-05.  SYSTEM CHECK NORMAL.
